MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number S710LX VICTORY 10 LX 4 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report wil then be issued.
 
Event or Problem Description
Alleges the brakes failed and the scooter flipped.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The device would not stop immediately during a test ride due to a missing axle keyway in the left wheel.Based on the transaxle serial number recorded on the device history record, the transaxle was not original to the device.With this, it is likely that the wheels were removed during some unknown removal of the transaxle post final release and the keyway was not reinstalled.
 
Event or Problem Description
Alleges the brakes failed and the scooter flipped.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
182 susquehanna ave
n/a
exeter PA 18643
MDR Report Key6705701
Report Number2530130-2017-00084
Device Sequence Number11052149
Product Code INI
UDI-Device Identifier00606509300360
UDI-Public00606509300360
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS710LX VICTORY 10 LX 4 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;